# SDR ASAA2023041242874

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 29 hours, 12 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START, FLT CONT ANNUNCIATOR AND SPEED TRIM FAIL ANNUNCIATOR CAME ON WITH MASTER CAUTION RECALL, NO RESET WHEN PRESSED. GROUNDED - YES. ACCOMPLISH B737-9 FIM 22-11-00-740-804 FAULT MESSAGE 22-11052. REMOVED & REINSTALEDL FLIGHT CONTROL COMPUTER B & RADIO ALTIMETER TRANSCEIVER 2. REACCOMPLISHED BITE CK - ALL TEST'S PASSED / NO SPEED TRIM LIGHT AFTER RECALL.
